Bulletin of the Belgian Mathematical Society - Simon Stevin

A note on the lattices $DP(X)$ and $K(X)$

Tarun Das and Sejal Shah

Full-text: Open access

Abstract

Using the order structure of the lattice $DP(X)$ of density preserving continuous maps on a Hausdorff space $X$ without isolated points, we describe closed nowhere dense subsets of $X$ and, for a subspace $A$ of $X$, we also deduce topological properties of the space $X-A$ from the lattice theoretic properties of $DP(X,A)$. Finally, we use them to obtain Thrivikraman's results concerning $\beta X-X$ and $K(X)$ and, Magill's result concerning the automorphism group of the lattice $K(X)$.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 20, Number 2 (2013), 301-308.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1369316546

Digital Object Identifier
doi:10.36045/bbms/1369316546

Mathematical Reviews number (MathSciNet)
MR3082766

Zentralblatt MATH identifier
1267.54015

Subjects
Primary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.) 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.) 54D40: Remainders
Secondary: 06A11: Algebraic aspects of posets 06B30: Topological lattices, order topologies [See also 06F30, 22A26, 54F05, 54H12]

Keywords
Density preserving map compactification Stone-Čech remainder

Citation

Das, Tarun; Shah, Sejal. A note on the lattices $DP(X)$ and $K(X)$. Bull. Belg. Math. Soc. Simon Stevin 20 (2013), no. 2, 301--308. doi:10.36045/bbms/1369316546. https://projecteuclid.org/euclid.bbms/1369316546


Export citation